Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Medicine
Volume 2012, Article ID 267860, 4 pages
http://dx.doi.org/10.1155/2012/267860
Case Report

Contrast-Induced Neurotoxicity following Cardiac Catheterization

1Department of Neurology, SUNY Downstate Medical Center, 450 Clarkson Avenue, P.O. Box 1274, Brooklyn, NY 11203, USA
2Department of Neurology, SUNY Downstate Medical Center and Kings County Hospital Center, 450 Clarkson Avenue, Brooklyn, NY 11203, USA
3Division of Neurology, Bumrungrad International Hospital, Bangkok 10110, Thailand
4Divisions of Cardiology, SUNY Downstate Medical Center and Kings County Hospital Center, 450 Clarkson Avenue, Brooklyn, NY 11203, USA
5Divisions of Radiology, SUNY Downstate Medical Center and Kings County Hospital Center, 450 Clarkson Avenue, Brooklyn, NY 11203, USA

Received 21 May 2012; Revised 21 July 2012; Accepted 14 October 2012

Academic Editor: Vincenzo Di Lazzaro

Copyright © 2012 Susan Law et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [12 citations]

The following is the list of published articles that have cited the current article.

  • G. Kocabay, C. Y. Karabay, A. Kalayci, T. Akgun, A. Guler, V. Oduncu, I. H. Tanboga, A. Izgi, and C. Kirma, “Contrast-induced neurotoxicity after coronary angiography,” Herz, vol. 39, no. 4, pp. 522–527, 2014. View at Publisher · View at Google Scholar
  • Luis Raposo, Sergio Madeira, Rui Campante Teles, Miguel Santos, Henrique Mesquita Gabriel, Pedro Goncalves, Joao Brito, Silvio Leal, Manuel Almeida, and Miguel Mendes, “Neurologic complications after transradial or transfemoral approach for diagnostic and interventional cardiac catheterization: A propensity score anal,” Catheterization And Cardiovascular Interventions, vol. 86, no. 1, pp. 61–70, 2015. View at Publisher · View at Google Scholar
  • Narasimha Swamy Gollol Raju, “Contrast induced neurotoxicity following coronary angiogram with Iohexol in an end stage renal disease patient,” World Journal of Clinical Cases, vol. 3, no. 11, pp. 942, 2015. View at Publisher · View at Google Scholar
  • Roberto Spina, Neil Simon, Romesh Markus, David WM Muller, and Krishna Kathir, “Contrast-induced encephalopathy following cardiac catheterization,” Catheterization and Cardiovascular Interventions, 2016. View at Publisher · View at Google Scholar
  • Lauren Abela, Kurt Magri Gatt, James Farrugia, and Maria Mallia, “Contrast induced spinal myoclonus after percutaneous coronary intervention,” Journal of Cardiology Cases, 2017. View at Publisher · View at Google Scholar
  • Ke Chen, Sami Obaid, Laurent Guillon-Létourneau, and Dang Khoa Nguyen, “Iodinated Contrast Encephalopathy,” Canadian Journal of Neurological Sciences, vol. 44, no. 4, pp. 432–433, 2017. View at Publisher · View at Google Scholar
  • Gabriel L Pagani-Estévez, Deena M Nasr, Waleed Brinjikji, Avital Perry, and Jennifer E Fugate, “Dual-Energy CT to Diagnose Pseudoedema in Contrast-Induced Encephalopathy Following Cerebral Angiography.,” Neurocritical care, vol. 27, no. 2, pp. 261–264, 2017. View at Publisher · View at Google Scholar
  • Jun Chul Park, Jun Hyong Ahn, In Bok Chang, Jae Keun Oh, Ji Hee Kim, and Joon Ho Song, “A Case of Unusual Presentation of Contrast-induced Encephalopathy after Cerebral Angiography Using Iodixanol,” Journal of Cerebrovascular and Endovascular Neurosurgery, vol. 19, no. 3, pp. 184, 2017. View at Publisher · View at Google Scholar
  • Julius C Heemelaar, Nina W van der Hoeven, Fenna F Muller, and Yolande Appelman, “Acute-onset coma after iso-osmolar iodinated contrast injection: a case report of contrast-induced encephalopathy after elective coronary angiography,” European Heart Journal - Case Reports, 2018. View at Publisher · View at Google Scholar
  • Sara Khodor, and Scott Blumenthal, “Vasogenic Cerebral Edema following CT Myelogram with Nonionic Omnipaque 300,” Case Reports in Neurological Medicine, vol. 2018, pp. 1–4, 2018. View at Publisher · View at Google Scholar
  • Bhargavi Donepudi, and Steven Trottier, “A Seizure and Hemiplegia following Contrast Exposure: Understanding Contrast-Induced Encephalopathy,” Case Reports in Medicine, vol. 2018, pp. 1–4, 2018. View at Publisher · View at Google Scholar
  • Milani Deb-Chatterji, Laura Schäfer, Ulrich Grzyska, and Mathias Gelderblom, “„Stroke-mimics“: kontrastmittelinduzierte Neurotoxizität als seltene Ursache,” Der Nervenarzt, 2019. View at Publisher · View at Google Scholar